Электронная библиотека (репозиторий) Томского государственного университета

Add to Quick Collection   All 3 Results

Showing items 1 - 3 of 3.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Letters in mathematical physics. 2019. Vol. 109, № 2. P. 403-421
Type: статьи в журналах
Date: 2019
Description: We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by ... More
Source: Letters in mathematical physics. 2017. Vol. 107, № 9. P. 1689-1714
Type: статьи в журналах
Date: 2017
Description: We consider differential operators on a supermanifold of dimension 1|1. We define non-degenerate operators as those with an invertible top coefficient in the expansion in the ‘superderivative’ D (whic ... More
Source: Вестник Томского государственного университета. Математика и механика. 2017. № 45. С. 35-48
Type: статьи в журналах
Date: 2017
Description: Доказана замкнутость сумм некоторых неограниченных операторов, действующих по разным переменным в пространствах квадратично суммируемых функций нескольких переменных. Входящие в такие суммы операторы ... More
  • «
  • 1
  • »
^